# SDR UPS04M42921

- Difficulty date: June 11, 2004
- Submitted: August 18, 2004
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 25,671 hours, 5,857 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, RT HORIZONTAL STAB NR 1 BARREL NUT HOLE FOUND CORRODED.  CORROSION AT ABOVE MENTION LOCATION REMOVED & REAMED TO 1.562 INCH & BLENDED FOUND OUT LIMIT.  REPAIR SLEEVE BUSHING & FAB PER EO MD11-5510-19409-G APPLIED SEALANT PR1422B2 PER EN:1208-04.  REPAIR & INSTALLED SLEEVE BUSHING AT NR 01 BARREL NUT RT AS EO MD11-5510-19409-G & EN:1208-04, FOUND SATISFACTORY.
